# SDR SWAA2018111926853

- Difficulty date: November 9, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 40,112 hours, 19,684 cycles
- Engine: Ge CFM567B24
- Engine time: 40,112 hours, 19,684 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 894346
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN/DECLARED EMERGENCY, ON CLIMB OUT FROM LAX OIL QUANTITY ENGINE NR 2 WENT LOW.  SHORTLY AFTER, OIL TEMPERATURE ROSE AND OIL PRESSURE WENT RED.  WE RAN THE CHECK LIST, SECURED THE NR 2 ENGINE AND SHUT DOWN ENGINE NR 2 IN FLIGHT.  R&R NR 2 ENGINE PER MT.
